Does Strattera cause liver damage?

Strattera has caused serious liver damage in rare cases. Clinical trials of Strattera showed no reports of liver damage, but after the drug went on the market, some cases of liver injury were reported and the patients recovered after discontinuing Strattera. Researchers cannot give an exact rate of incidence of liver problems because outside of clinical trials, symptoms may go unreported. If you or your child takes Strattera and experiences any of the following symptoms, contact your doctor right away:

•yellowing of the eyes or skin

•pain in the upper right abdomen

•dark urine

•itchiness

•unexplained symptoms of flu

Your doctor should perform liver function tests if you or your child has any of these symptoms.

Continue Learning about Central Nervous System Agent

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.